Alert archive / Wisconsin / Small Craft Advisories in 2016
Small Craft Advisory 44, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Apr 30, 2016, 3:52 AM CDT. It took effect at Apr 30, 2016, 1:00 PM CDT. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Apr 30, 2016, 3:52 AM CDT (08:52 UTC)
- In effect from
- Apr 30, 2016, 1:00 PM CDT
- Expired
- May 1, 2016, 7:00 PM CDT
- In force
- 30 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
495 WHUS73 KMKX 300852 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 352 AM CDT SAT APR 30 2016 ...GUSTY WINDS WILL BUILD HIGH WAVES THIS AFTERNOON THROUGH SUNDAY... .EAST TO NORTHEAST WINDS WILL INCREASE THROUGH THE MORNING... REACHING SMALL CRAFT LEVELS THIS AFTERNOON AS LOW PRESSURE APPROACHES FROM THE SOUTHWEST. WINDS WILL TURN NORTHEAST AND THEN NORTH SUNDAY AS THE LOW PASSES TO THE SOUTH...AND LOWER SUNDAY AFTERNOON. THE GUSTY WINDS WILL BUILD HIGH WAVES THAT WILL LINGER THROUGH THE AFTERNOON SUNDAY NORTH OF MILWAUKEE...AND INTO SUNDAY EVENING IN THE SOUTH. LMZ645-646-301700- /O.NEW.KMKX.SC.Y.0044.160430T1800Z-160502T0300Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 352 AM CDT SAT APR 30 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM CDT SUNDAY. * WINDS: EAST 10 TO 15 KNOTS BECOMING NORTHEAST 15 TO 25 KNOTS THIS AFTERNOON. WINDS TURN NORTH TONIGHT...AND LOWER TO 10 TO 15 KNOTS BY SUNDAY EVENING. * WAVES: BUILDING TO 3 TO 5 FEET BY THIS EVENING AND 4 TO 6 FEET SUNDAY...SUBSIDING TO 2 TO 4 FEET LATE SUNDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-644-301700- /O.NEW.KMKX.SC.Y.0044.160430T2100Z-160502T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 352 AM CDT SAT APR 30 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 PM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 PM CDT SUNDAY. * WINDS: NORTHEAST 10 TO 15 KNOTS BECOMING 15 TO 25 KNOTS THIS AFTERNOON. WINDS TURN NORTH SUNDAY...AND LOWER TO 10 TO 15 KNOTS BY SUNDAY EVENING. * WAVES: BUILDING TO 3 TO 5 FEET BY THIS EVENING AND 4 TO 6 FEET SUNDAY...SUBSIDING TO 3 TO 4 FEET EARLY SUNDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
7 follow-up statements
203 WHUS73 KMKX 301421 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 921 AM CDT SAT APR 30 2016 ...GUSTY WINDS WILL BUILD HIGH WAVES THIS AFTERNOON THROUGH SUNDAY... .EAST TO NORTHEAST WINDS WILL INCREASE THROUGH THE MORNING... REACHING SMALL CRAFT LEVELS THIS AFTERNOON AS LOW PRESSURE APPROACHES FROM THE SOUTHWEST. WINDS WILL TURN NORTHEAST AND THEN NORTH SUNDAY AS THE LOW PASSES TO THE SOUTH...AND LOWER SUNDAY AFTERNOON. THE GUSTY WINDS WILL BUILD HIGH WAVES THAT WILL LINGER THROUGH THE AFTERNOON SUNDAY NORTH OF MILWAUKEE...AND INTO SUNDAY EVENING IN THE SOUTH. LMZ645-646-302230- /O.CON.KMKX.SC.Y.0044.160430T1800Z-160502T0300Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 921 AM CDT SAT APR 30 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM CDT SUNDAY... * WINDS: EAST 10 TO 15 KNOTS BECOMING NORTHEAST 15 TO 25 KNOTS THIS AFTERNOON. WINDS TURN NORTH TONIGHT...AND LOWER TO 10 TO 15 KNOTS BY SUNDAY EVENING. * WAVES: BUILDING TO 3 TO 5 FEET BY THIS EVENING AND 4 TO 6 FEET SUNDAY...SUBSIDING TO 2 TO 4 FEET LATE SUNDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-644-302230- /O.CON.KMKX.SC.Y.0044.160430T2100Z-160502T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 921 AM CDT SAT APR 30 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 PM CDT SUNDAY... * WINDS: NORTHEAST 10 TO 15 KNOTS BECOMING 15 TO 25 KNOTS THIS AFTERNOON. WINDS TURN NORTH SUNDAY...AND LOWER TO 10 TO 15 KNOTS BY SUNDAY EVENING. * WAVES: BUILDING TO 3 TO 5 FEET BY THIS EVENING AND 4 TO 6 FEET SUNDAY...SUBSIDING TO 3 TO 4 FEET EARLY SUNDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
442 WHUS73 KMKX 302025 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 325 PM CDT SAT APR 30 2016 ...BREEZY WINDS WILL RESULT IN HIGH WAVES INTO SUNDAY EVENING... .NORTHEAST WINDS WILL REMAIN BREEZY TONIGHT INTO SUNDAY AS LOW PRESSURE SLIDES BY TO THE SOUTH. THESE WINDS WILL RESULT IN HIGH WAVES PERSISTING INTO SUNDAY EVENING. LMZ645-646-010430- /O.CON.KMKX.SC.Y.0044.000000T0000Z-160502T0300Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 325 PM CDT SAT APR 30 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT SUNDAY... * WINDS: NORTHEAST AT 15 TO 20 KNOTS TONIGHT INTO SUNDAY MORNING...BECOMING NORTHERLY BY THE AFTERNOON. WINDS WILL GUST TO 25 KNOTS AT TIMES. * WAVES: 2 TO 4 FEET...BUILDING TO 3 TO 5 FEET BY LATER TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-644-010430- /O.CON.KMKX.SC.Y.0044.160430T2100Z-160502T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 325 PM CDT SAT APR 30 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SUNDAY... * WINDS: NORTHEAST AT 15 TO 20 KNOTS TONIGHT INTO SUNDAY MORNING...BECOMING NORTHERLY BY THE AFTERNOON. WINDS WILL GUST TO 25 KNOTS AT TIMES. * WAVES: 2 TO 4 FEET...BUILDING TO 3 TO 5 FEET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
111 WHUS73 KMKX 010153 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 853 PM CDT SAT APR 30 2016 ...BREEZY WINDS WILL RESULT IN HIGH WAVES INTO SUNDAY EVENING... .NORTHEAST WINDS WILL REMAIN BREEZY TONIGHT INTO SUNDAY AS LOW PRESSURE SLIDES BY TO THE SOUTH. THESE WINDS WILL RESULT IN HIGH WAVES PERSISTING INTO SUNDAY EVENING. LMZ645-646-011000- /O.CON.KMKX.SC.Y.0044.000000T0000Z-160502T0300Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 853 PM CDT SAT APR 30 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT SUNDAY... * WINDS: NORTHEAST AT 15 TO 20 KNOTS TONIGHT INTO SUNDAY MORNING...BECOMING NORTHERLY BY THE AFTERNOON. WINDS WILL GUST TO 25 KNOTS AT TIMES. * WAVES: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-644-011000- /O.CON.KMKX.SC.Y.0044.000000T0000Z-160502T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 853 PM CDT SAT APR 30 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SUNDAY... * WINDS: NORTHEAST AT 15 TO 20 KNOTS TONIGHT INTO SUNDAY MORNING...BECOMING NORTHERLY BY THE AFTERNOON. WINDS WILL GUST TO 25 KNOTS AT TIMES. * WAVES: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
035 WHUS73 KMKX 010837 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 337 AM CDT SUN MAY 1 2016 ...BREEZY WINDS WILL RESULT IN HIGH WAVES INTO SUNDAY EVENING... .NORTHEAST WINDS WILL REMAIN BREEZY INTO THIS AFTERNOON...THEN LOWER AND BACK TO THE NORTH AS LOW PRESSURE SLIDES BY TO THE SOUTH. THESE WINDS WILL RESULT IN HIGH WAVES PERSISTING THROUGH THE AFTERNOON NORTH OF MILWAUKEE AND INTO THE EVENING FROM MILWAUKEE SOUTH. LMZ645-646-011645- /O.CON.KMKX.SC.Y.0044.000000T0000Z-160502T0300Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 337 AM CDT SUN MAY 1 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WINDS: NORTHEAST AT 10 TO 20 KNOTS...BECOMING NORTH 10 TO 15 KNOTS WITH A FEW GUSTS TO 20 KNOTS THIS AFTERNOON. * WAVES: 3 TO 5 FEET...SUBSIDING TO 3 TO 4 FEET EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-644-011645- /O.CON.KMKX.SC.Y.0044.000000T0000Z-160502T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 337 AM CDT SUN MAY 1 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS: NORTHEAST 10 TO 20 KNOTS...BECOMING NORTH 10 TO 15 KNOTS WITH A FEW GUSTS TO 20 KNOTS BY THE AFTERNOON. * WAVES: 3 TO 5 FEET...SUBSIDING TO 3 TO 4 FEET LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
715 WHUS73 KMKX 010841 CCA MWWMKX URGENT - MARINE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 341 AM CDT SUN MAY 1 2016 ...BREEZY WINDS WILL RESULT IN HIGH WAVES INTO THIS EVENING... .NORTHEAST WINDS WILL REMAIN BREEZY INTO THIS AFTERNOON...THEN LOWER AND BACK TO THE NORTH AS LOW PRESSURE SLIDES BY TO THE SOUTH. THESE WINDS WILL RESULT IN HIGH WAVES PERSISTING THROUGH THE AFTERNOON NORTH OF MILWAUKEE AND INTO THE EVENING FROM MILWAUKEE SOUTH. LMZ645-646-012045- /O.CON.KMKX.SC.Y.0044.000000T0000Z-160502T0300Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 341 AM CDT SUN MAY 1 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WINDS: NORTHEAST AT 10 TO 20 KNOTS...BECOMING NORTH 10 TO 15 KNOTS WITH A FEW GUSTS TO 20 KNOTS THIS AFTERNOON. * WAVES: 3 TO 5 FEET...SUBSIDING TO 3 TO 4 FEET EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-644-012045- /O.CON.KMKX.SC.Y.0044.000000T0000Z-160502T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 341 AM CDT SUN MAY 1 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS: NORTHEAST 10 TO 20 KNOTS...BECOMING NORTH 10 TO 15 KNOTS WITH A FEW GUSTS TO 20 KNOTS BY THE AFTERNOON. * WAVES: 3 TO 5 FEET...SUBSIDING TO 3 TO 4 FEET LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
238 WHUS73 KMKX 011435 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 935 AM CDT SUN MAY 1 2016 ...BREEZY WINDS WILL RESULT IN HIGH WAVES INTO THIS EVENING... .NORTHEAST WINDS WILL REMAIN BREEZY INTO THIS AFTERNOON...THEN LOWER AND BACK TO THE NORTH AS LOW PRESSURE SLIDES BY TO THE SOUTH. THESE WINDS WILL RESULT IN HIGH WAVES PERSISTING THROUGH THE AFTERNOON NORTH OF MILWAUKEE AND INTO THE EVENING FROM MILWAUKEE SOUTH. LMZ645-646-012245- /O.CON.KMKX.SC.Y.0044.000000T0000Z-160502T0300Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 935 AM CDT SUN MAY 1 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WINDS: NORTHEAST AT 10 TO 20 KNOTS WITH A FEW GUSTS TO 25 KNOTS. WINDS BECOMING NORTH 10 TO 15 KNOTS WITH A FEW GUSTS TO 20 KNOTS LATE THIS AFTERNOON. * WAVES: 3 TO 5 FEET...SUBSIDING TO 3 TO 4 FEET EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-644-012245- /O.CON.KMKX.SC.Y.0044.000000T0000Z-160502T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 935 AM CDT SUN MAY 1 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS: NORTHEAST 10 TO 20 KNOTS...BECOMING NORTH 10 TO 15 KNOTS WITH A FEW GUSTS TO 20 KNOTS BY THE AFTERNOON. * WAVES: 3 TO 5 FEET...SUBSIDING TO 3 TO 4 FEET LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
190 WHUS73 KMKX 012026 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 326 PM CDT SUN MAY 1 2016 ...EASING WINDS THIS AFTERNOON AND EVENING... .NORTHEAST WINDS WILL SLOWLY EAST LATE AFTERNOON AND INTO THE EVENING. WAVES WILL FOLLOW SUIT AND SUBSIDE THIS EVENING AND OVERNIGHT. LMZ645-646-020000- /O.EXT.KMKX.SC.Y.0044.000000T0000Z-160502T0000Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 326 PM CDT SUN MAY 1 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS: NORTHEAST AT 10 TO 15 KNOTS WITH A FEW GUSTS TO 25 KNOTS. * WAVES: 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-644-020000- /O.CON.KMKX.SC.Y.0044.000000T0000Z-160502T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 326 PM CDT SUN MAY 1 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS: NORTHEAST AT 10 TO 15 KNOTS WITH A FEW GUSTS TO 25 KNOTS. * WAVES: 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 30, 3:47 AM CDT, 5 minutes earlier.
Area forecast discussion, Apr 30, 3:47 AM CDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
347 AM CDT SAT APR 30 2016
.TODAY AND TONIGHT...FORECAST CONFIDENCE IS MEDIUM.
CURRENT NARROW BANDS OF RADAR RETURNS OVER IOWA...WITH LITTLE IN
THE WAY OF GROUND TRUTH EXCEPT IN SOUTHERN IOWA...ON LEADING EDGE
OF 700 MB WARM AIR ADVECTION AND FRONTOGENETIC RESPONSE TO SRLY
FLOW OVER 850 MB BAROCLINIC RIBBON...AHEAD OF 500 MB LOW OVER THE
COLORADO/KANSAS BORDER. HEAVIER AND MORE WIDESPREAD RAIN FROM
CENTRAL MO INTO SRN IL ON NOSE OF STRONG 850 MB MOISTURE TRANSPORT
AHEAD OF THE 850 MB LOW CENTRAL KANSAS.
FORECAST SOUNDINGS REFLECT THE DRY EASTERLY FLOW UNDERCUTTING
THIS INITIAL FORCING AND MORE ELEVATED MOISTURE AS IT MOVES INTO
SOUTHERN WISCONSIN EARLY THIS MORNING. THIS WILL LIMIT PCPN TO
LIGHT RAIN/SPRINKLES UNTIL MID-MORNING...WHEN STEADIER RAIN MOVES
INTO THE FAR SOUTHWEST AND SPREADS NORTHEAST ACROSS THE FORECAST
AREA DURING THE LATE MORNING AND AFTERNOON.
ONE CONCERN IS WITH THE EVOLUTION OF SURFACE TO 925 MB
CYCLOGENESIS. AS THE INITIALLY CLOSED CIRCULATIONS OVER WRN MO
EARLY THIS MORNING WEAKEN/SHEAR OUT AS THEY CROSS IL TODAY/THIS
EVENING...THEN REDEVELOP TO THE EAST OR SOUTHEAST OF THE FORECAST
AREA...DEPENDING ON THE MODEL...SUNDAY MORNING. AN ELONGATION OF
THE 850 MB LOW SHIFTS THE AXIS OF THE BETTER MOISTURE TRANSPORT TO
THE SOUTHEAST OF THE STATE. SHORT WAVE ENERGY LIFTING OUT AHEAD
OF MAIN 500MB LOW HELPS OPEN THE LOW UP AS IT PHASES WITH A
NORTHERN STREAM WAVE.
HOWEVER...STRENGTHENING LOW-MID LEVEL FRONTOGENETIC RESPONSE AND
MOISTURE WRAPPING TO THE NORTH OVER THE FORECAST AREA SUFFICIENT
FOR CATEGORICAL POPS AND SOME WIDESPREAD BENEFICIAL RAINFALL. A
SLOW TAPERING OFF OF POPS OVERNIGHT AS STRONGEST FORCING SHIFTS TO
THE EAST...BUT WILL KEEP CHANCE POPS IN AFTER MIDNIGHT FOR
LINGERING DEFORMATION OVER THE AREA.
HIGH TEMPERATURES WILL BE BELOW NORMAL IN THE COOL EAST FLOW AND
WITH THE PRECIPITATION...BUT LOWS WILL HOLD AROUND NORMAL TONIGHT.
.SUNDAY THROUGH MONDAY NIGHT...FORECAST CONFIDENCE IS MEDIUM.
SOME DIFFERENCES EXIST BETWEEN THE MODELS FOR SUNDAY INTO SUNDAY
EVENING. THE NAM/CANADIAN ARE THE QUICKEST TO END PRECIPITATION
ACROSS THE AREA SUNDAY AFTERNOON...AS THEY BRING DRIER AIR INTO
THE AREA FROM THE NORTH BEHIND THE DEPARTING SURFACE LOW.
THE GFS/ECMWF ARE SLOWER WITH THE SURFACE LOW MOVEMENT...AND KEEP
LIGHT QPF ACROSS MOST OF THE AREA SUNDAY AFTERNOON. THE GFS HAS
BETTER LOW LEVEL FRONTOGENESIS RESPONSE OVER THE AREA THAN THE
NAM. THEY ALSO KEEP SOME LIGHT QPF IN THE FAR EAST SUNDAY
EVENING. THE GFS/ECMWF SHOW A SLOWER MOVEMENT WITH THE 850 MB LOW
SUNDAY INTO SUNDAY EVENING. THE 500 MB LOW TRACKS ARE FAIRLY
SIMILAR...SHIFTING FROM SOUTHERN IOWA TO NORTHERN INDIANA SUNDAY.
AREA FORECAST SOUNDINGS FROM THE GFS ARE FAIRLY SATURATED
SUNDAY...WITH THE NAM NOT AS MOIST BUT STILL SHOWING SOME WEAK LOW
LEVEL INSTABILITY. SO...WILL KEEP LOWER END POPS GOING FOR SUNDAY
ACROSS THE AREA...HIGHEST IN THE FAR SOUTH. ALSO KEPT LOW POP
SUNDAY EVENING IN THE FAR SOUTHEAST PER GFS/ECMWF. BRISK
NORTHEAST WINDS WILL MAKE FOR A CHILLY DAY WITH 40S NEAR LAKE
MICHIGAN...WITH MID 50S WELL INLAND.
HIGH PRESSURE DEVELOPING OVER THE CENTRAL AND SOUTHERN PLAINS
MONDAY INTO MONDAY NIGHT WILL BRING QUIET WEATHER TO THE REGION.
COOL TEMPERATURES IN THE 50S WILL REMAIN NEAR LAKE MICHIGAN ON
MONDAY...WITH A LAKE BREEZE DEVELOPING IN THE AFTERNOON. INLAND
HIGHS SHOULD GET INTO THE LOWER TO MID 60S. CHILLY LOWS IN THE
UPPER 30S SUNDAY NIGHT SHOULD IMPROVE INTO THE LOWER 40S MONDAY
NIGHT.
.TUESDAY THROUGH FRIDAY...FORECAST CONFIDENCE IS MEDIUM.
GFS/ECMWF SHOW NORTHWEST FLOW AT 500 MB DEVELOPING TUESDAY INTO
TUESDAY NIGHT...WITH A TROUGH SLIDING SOUTHEAST THROUGH THE REGION
TUESDAY NIGHT INTO WEDNESDAY. MOISTURE WILL BE SOMEWHAT
LIMITED...BUT THERE IS WEAK INSTABILITY ON GFS FORECAST SOUNDINGS.
KEPT LOWER END POPS GOING FOR TUESDAY NIGHT INTO WEDNESDAY...WHICH
MAY NEED TO BE RAISED IF BETTER MOISTURE CAN BE FOUND IN LATER
MODEL RUNS.
A WARM DAY AROUND 70 IS EXPECTED TUESDAY ACROSS MOST OF THE
AREA...WITH WESTERLY WINDS. TEMPERATURES WILL COOL DOWN WEDNESDAY
NEAR LAKE MICHIGAN...AS A LAKE BREEZE DEVELOPS.
500 MB FLOW BECOMES NEARLY DUE NORTH WEDNESDAY NIGHT INTO THE REST
OF THE WEEK...AS 500 MB LOW BECOMES AMPLIFIED TO THE EAST OF
WISCONSIN. SURFACE HIGH PRESSURE REMAINS OVER THE REGION DURING
THIS PERIOD...AND BRINGS QUIET WEATHER.
SOME SUNSHINE EACH DAY SHOULD BRING MILD TEMPERATURES IN THE
LOWER TO MID 60S INLAND. 50S ARE EXPECTED NEAR THE LAKE WITH
ONSHORE WINDS.
&&
.AVIATION/12Z TAFS/...
MVFR STRATUS DECK HAS CLEARED/LIFTED IN THE EAST BUT STILL
AFFECTING THE WESTERN CWA...WITH MID TO HIGH LEVEL CLOUDS
OVERSPREADING THE AREA AHEAD OF APPROACHING LOW PRESSURE. EXPECT
GUSTY EAST WINDS AND MVFR CLOUDS/VISIBILITIES AS RAIN SPREADS
SOUTHWEST TO NORTHEAST FROM MID-LATE MORNING INTO THE AFTERNOON.
IFR CONDITIONS EXPECTED TONIGHT AS THE LOW PASSES TO THE SOUTH
OVER ILLINOIS.
&&
.MARINE...
WINDS AND FETCH SUFFICIENT FOR A SMALL CRAFT ADVISORY..BEGINNING
AT 18Z FOR THE SOUTHERN ZONES AND 21Z FOR THE NORTH...WITH
INCREASING EAST TO NORTHEAST WINDS BUILDING HIGH WAVES. NORTH
WINDS SUNDAY REMAIN AT CRITERIA INTO THE AFTERNOON BEFORE
LOWERING. WILL SEE WAVES SUBSIDE BY 00Z MONDAY IN THE NORTH...BUT
WILL KEEP HEADLINE UNTIL 03Z IN THE SOUTH...AS WAVES WILL BE A
BIT SLOWER TO SUBSIDE THERE.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY FROM 1 PM THIS AFTERNOON TO 10 PM CDT
SUNDAY FOR LMZ645-646.
SMALL CRAFT ADVISORY FROM 4 PM THIS AFTERNOON TO 7 PM CDT SUNDAY
FOR LMZ643-644.
&&
TODAY/TONIGHT AND AVIATION/MARINE...REM
SUNDAY THROUGH FRIDAY...WOODHazardous weather outlook, Apr 29, 3:30 PM CDT, 12 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 330 PM CDT FRI APR 29 2016 WIZ046-047-051-052-056>060-062>072-302030- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 330 PM CDT FRI APR 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-302030- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 330 PM CDT FRI APR 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY EAST TO NORTHEAST WINDS AROUND ANOTHER LOW PRESSURE MOVING EAST ACROSS ILLINOIS AND THE OHIO VALLEY MAY RESULT IN SMALL CRAFT ADVISORY CRITERIA CONDITIONS SATURDAY INTO SUNDAY. WWW.WEATHER.GOV/MKX
Nearby
Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.